# SDR CALA0100372

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR PANEL AT STA 946 - 1003 DELAMINATED AND LT FLOOR PANEL DELAMINATED AT STA 927 - 1003.  THE FLOOR PANELS WERE REMOVED AND REPLACED IAW ECRA 5320-01265.
